2019
Том 71
№ 6

All Issues

Markovskii A. I.

Articles: 6
Anniversaries (Ukrainian)

Yaroslav Borisovich Lopatinsky (09.11.1906 - 03.10.1981)

Gorbachuk M. L., Lyantse V. É., Markovskii A. I., Mikhailets V. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 11. - pp. 1443-1445

Article (Ukrainian)

On the L p - L ? - estimates for the solutions of certain hyperbolic equations

Markovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 992–1008

Article (Ukrainian)

Lp estimates of solutions to certain hyperbolic equations

Markovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 457–463

Article (Ukrainian)

The region of values of an elliptic polynomial

Markovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 228—234

Anniversaries (Russian)

Yaroslav Borisovich Lopatinskii (the 60th anniversary)

Danilyuk I. I., Markovskii A. I., Zagorsky T. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 95-99

Brief Communications (Russian)

On the region of values of a maximum differential operator with constant coefficients in a semi-spac

Markovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 109-112